Alert archive / Ohio / Special Weather Statements in 2011

Special Weather Statement, NWS Charleston, WV

August 7, 2011Morgan County, Ohio

NWS Charleston, WV issued this special weather statement at Aug 7, 2011, 6:09 PM EDT for Morgan County, Ohio. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2011, 6:09 PM EDT (22:09 UTC)
Expired
Aug 7, 2011, 7:15 PM EDT
In force
66 min
Issued by
NWS Charleston, WV

County Morgan County, OH

The radar

The Charleston,WV radar (KRLX), 150 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1233 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1233 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

372 
WWUS81 KRLX 072209
SPSRLX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
609 PM EDT SUN AUG 7 2011

OHZ066-067-076-072315-
MORGAN OH-PERRY OH-WASHINGTON OH-
609 PM EDT SUN AUG 7 2011

...STRONG THUNDERSTORMS WITH DOWNPOURS WILL AFFECT MORGAN...NORTH 
CENTRAL WASHINGTON AND SOUTHEASTERN PERRY COUNTIES...

AT 605 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 4 MILES
SOUTHWEST OF NEW LEXINGTON TO 6 MILES EAST OF PERRY STATE FOREST TO 8
MILES NORTHEAST OF MCCONNELSVILLE...MOVING EAST AT 25 MPH.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS 
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. 

THESE STORMS WILL BE NEAR SHAWNEE AROUND 615 PM...RENDVILLE AROUND
630 PM...BRISTOL AROUND 645 PM...STOCKPORT AROUND 700 PM AND BEVERLY
AROUND 715 PM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3981 8207 3978 8207 3976 8164 3968 8164
      3966 8158 3959 8158 3958 8155 3948 8160
      3952 8205 3955 8205 3955 8226 3959 8227
      3959 8235 3960 8237 3983 8212

$$

30

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Aug 7, 3:39 PM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Aug 7, 3:39 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
339 PM EDT SUN AUG 7 2011

.SYNOPSIS...
UPPER LEVEL DISTURBANCES...COULD PRODUCE HEAVY RAIN TONIGHT.
FRONT APPROACHES SLOWLY FROM THE NORTH MONDAY NIGHT...AND EXITS
SOUTH TUESDAY. HIGH PRESSURE FOLLOWS FOR END OF THE WEEK.

&&

.NEAR TERM /THROUGH MONDAY/...
MODELS SHOW SHARP H5 VORTICITY MAXIMA ACROSS IN THIS AFTERNOON.
THIS SHORT WAVE IS EXPECTED TO REACH SOUTHEAST OH AROUND 00Z
TONIGHT. WITH AMPLE MOISTURE...EVIDENT IN PRECIPITABLE WATER
VALUES OF 2.25 INCHES...AND STRONG BOUNDARY LAYER
CONVERGENCE...THERE IS A GOOD CHANCES FOR HEAVY TO VERY HEAVY
RAINFALL TONIGHT. THEREFORE...INCREASE POPS TO LIKELY SPREADING
FROM THE NORTHERN PORTIONS OF SOUTHEAST OH...INTO CENTRAL WV
THROUGH 03-06Z. WITH DEEP LAYER SHEAR WILL BE AROUND 40
KNOTS...THIS FEATURE COULD BRING STORMS CAPABLE TO PRODUCE STRONG
GUSTY WINDS MAINLY ACROSS SOUTHEAST OH AND PORTIONS OF NORTHERN
WV.

MODELS INDICATE THAT A STRONGER AND BROADER TROUGH...AND
ASSOCIATED VORTICITY MAXIMA WILL APPROACH OUR NORTHERN SECTIONS
BETWEEN 06-12Z OVERNIGHT. THIS FEATURE COULD BRING ANOTHER...BUT NOT
WELCOMED BATCH OF RAINFALL OVERNIGHT.

SOME AREAS HAVE REPORTED LOCALIZED FLASH FLOOD DURING THE PAST TWO
DAYS UNDER SIMILAR CONDITIONS. THEREFORE...THE AFOREMENTIONED
WEATHER SYSTEM POSE A THREAT FOR FLASH FLOODING...ESPECIALLY THOSE
AREAS THAT RECEIVED RAINFALL ACCUMULATIONS FROM 1 TO 4 INCHES
DURING THE WEEKEND. A FLASH FLOOD WATCH WAS ISSUED FROM 8PM
TONIGHT THROUGH 6 AM MONDAY MORNING FOR THE NORTHERN THIRD OF THE
AREA.

WITH ABUNDANT LOW LEVEL MOISTURE...AND PCPN AND CLOUDINESS
EXPECTED...WENT WARMER THAN GUIDANCE FOR TONIGHT LOWS...CLOSER
TO THE BIAS CORRECTED GMOS.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
LINGERING FRONTAL BOUNDARY OVER THE MIDDLE OHIO VALLEY WILL FINALLY
PASS THROUGH AS A STRONG COOL FRONT LATE TUESDAY...POSSIBLY INTO
EARLY TUESDAY NIGHT. AS HAS BEEN THE CASE...SHOWERS AND
THUNDERSTORMS ARE EXPECTED IN SCATTERED COVERAGE UNTIL THE BOUNDARY
PASSES...AND A DRIER AND COOLER AIRMASS FROM THE NORTHWEST ADVECTS
IN. PRECIPITABLE WATER VALUES WILL DROP BELOW 1.5 INCHES...AND WHILE
GOOD DOWNPOURS WILL STILL BE POSSIBLE...THEY WILL BE TEMPERED
SOMEWHAT FROM RECENT DAYS. BEHIND THE COOL FRONT...500MB HEIGHTS
WILL COME DOWN TO 570DKM ACROSS THE NORTHERN TIER OF COUNTIES IN
SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA WEDNESDAY...AND 850MB
TEMPERATURES COOLING TO THE LOWER TEENS CELSIUS. THIS WILL BRING THE
HIGH TEMPERATURES A BIT BELOW NORMAL...WITH THE HIGHEST ELEVATIONS
OF THE EASTERN MOUNTAINS UNABLE TO GET OUT OF THE 60S. MODEST
PRESSURE RISES EXPECTED THROUGH WEDNESDAY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE BEGINNING OF THE LONG TERM WILL BE UNDER THE CONTROL OF HIGH
PRESSURE THAT WILL HAVE ARRIVED FROM THE UPPER MIDWEST WITH A DRIER
AND COOLER AIRMASS. EXPECTING SOME AMPLIFICATION IN THE 500MB FLOW
NORTH OF THE GREAT LAKES INTO HUDSON BAY FOR THE END OF THE WORK
WEEK...WITH AN EMBEDDED SHORT WAVE AXIS EMBEDDED WITHIN THE MAIN
FLOW OF THE PARENT LOW. THIS WILL BRING ANOTHER COLD FRONT INTO THE
AREA FOR SATURDAY...AND THE CHANCES FOR SHOWERS AND THUNDERSTORMS
ONCE AGAIN. CARRYING A DIURNAL TREND FOR THUNDER...KEEPING IT DURING
THE DAY FOR NOW...AND ONLY SHOWERS AT NIGHT. MORE HIGH PRESSURE TO
FOLLOW FOR SUNDAY AS THE NORTHEAST REMAINS IN A TROUGH ALOFT...WITH
THE UPPER LEVEL RIDGE AND HEAT PLANTED OVER THE INTER MOUNTAIN WEST.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
CODED STORMS ACROSS PKB AROUND 02Z AFTER TIMING LINE OF CONVECTION
ASSOCIATED WITH SHORT WAVE DROPPING FROM IN...EAST SOUTHEAST INTO
SOUTHEAST OH BY 00Z. THIS ACTIVITY WILL SPREAD EAST AND SOUTHEAST
TO AFFECT CKB...AND EKN OVERNIGHT. EXPECT MVFR/IFR VISIBILITIES ALONG
THE HEAVIER SHOWERS OR STORMS...AND BRIEFLY MVFR/IFR CEILINGS OVER
AREAS THAT RECEIVE RAINFALL OVERNIGHT.

CONDITIONS SHOULD IMPROVE BY MID DAY MONDAY AREA WIDE.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING OF THUNDERSTORMS CLUSTERS...AND
ASSOCIATED BRIEF IFR OR WORSE CONDITIONS...WILL VARY. UNCERTAINTY
FOR IFR STRATUS LATE TONIGHT.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
EDT 1HRLY       16   17   18   19   20   21   22   23   00   01   02   03
CRW CONSISTENCY  H    H    H    H    H    L    M    M    M    M    M    M
HTS CONSISTENCY  L    L    M    M    M    M    L    M    M    M    M    M
BKW CONSISTENCY  L    M    M    M    M    L    M    H    H    M    M    H
EKN CONSISTENCY  L    L    L    M    L    L    H    H    M    L    L    L
PKB CONSISTENCY  M    H    H    H    L    L    M    L    M    M    M    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    M    H    H    H

AFTER 18Z MONDAY...
NO ORGANIZED AREAS OF IFR EXPECTED.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH LATE
     TONIGHT FOR WVZ007>011-016>020-028>032-039-040.
OH...FLASH FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH LATE
     TONIGHT FOR OHZ066-067-075-076-083>086.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...26/ARJ
NEAR TERM...ARJ
SHORT TERM...26
LONG TERM...26
AVIATION...ARJ
Hazardous weather outlook, Aug 7, 6:03 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
603 PM EDT SUN AUG 7 2011

OHZ083-086-WVZ007-008-016-018-028>030-039-040-082215-
JACKSON-GALLIA-MASON-ROANE-CALHOUN-BRAXTON-GILMER-LEWIS-UPSHUR-
BARBOUR-
603 PM EDT SUN AUG 7 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101>103-105-OHZ087-VAZ003-004-WVZ005-006-013>015-024>027-033>038-
046-047-082215-
GREENUP-CARTER-BOYD-LAWRENCE-DICKENSON-BUCHANAN-WAYNE-CABELL-LINCOLN-
PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-CLAY-MCDOWELL-WYOMING-RALEIGH-
FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH-
603 PM EDT SUN AUG 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-076-084-085-WVZ009>011-017-019-020-031-032-082215-
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-MEIGS-WOOD-PLEASANTS-TYLER-
WIRT-RITCHIE-DODDRIDGE-HARRISON-TAYLOR-
603 PM EDT SUN AUG 7 2011

...SEVERE THUNDERSTORM WATCH 738 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...
...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST
VIRGINIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 7, 12:40 PM EDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1240 PM EDT SUN AUG 7 2011

WVZ031-032-040-071730-
BARBOUR WV-HARRISON WV-TAYLOR WV-
1240 PM EDT SUN AUG 7 2011

...A LINE OF SHOWERS WILL AFFECT NORTHERN BARBOUR...SOUTHERN
HARRISON AND TAYLOR COUNTIES THROUGH AT LEAST 130 PM...

AT 1230 PM EDT...A LINE OF SHOWERS WAS LOCATED 8 MILES SOUTHWEST OF
CLARKSBURG. THESE SHOWERS WILL MOVING EAST AT 25 MPH ALONG THE LINE
OVER THE SAME AREA. SOILS ACROSS THIS PARTICULAR AREA IS NEARLY
SATURATED FROM LAST NIGHTS RAINFALL. IT WILL TAKE LESS RAINFALL FOR
WATER LEVELS OF SMALL STREAMS OR CREEKS TO RISE QUICKLY.

EXCESSIVE RUNOFF FROM REPETITIVE MODERATE RAINFALL WILL CAUSE
ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AND PONDING OF WATER
IN URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE
ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY
VEHICLES AWAY.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3911 7982 3909 7985 3911 8036 3915 8048
      3914 8052 3916 8055 3919 8055 3921 8053
      3921 8055 3930 8056 3938 7989 3930 7989
      3925 7984 3924 7981

08
Special weather statement, Aug 7, 5:29 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
529 PM EDT SUN AUG 7 2011

OHZ066-072215-
PERRY OH-
529 PM EDT SUN AUG 7 2011

...STRONG THUNDERSTORMS WITH DOWNPOURS WILL AFFECT PERRY COUNTY...

AT 522 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 6 MILES
NORTHEAST OF LANCASTER TO PERRY STATE FOREST TO 7 MILES EAST OF NEW
LEXINGTON...MOVING EAST AT 20 MPH.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THESE STORMS WILL BE NEAR JUNCTION CITY AROUND 550 PM AND NEW
LEXINGTON AROUND 600 PM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3991 8217 3983 8216 3982 8208 3973 8208
      3972 8203 3962 8205 3968 8238 3973 8238
      3975 8241 3983 8241 3984 8248 3993 8247
      3994 8245

30
Local storm report, Aug 7, 6:09 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
609 PM EDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HEAVY RAIN       SOMERSET                39.81N  82.30W
08/07/2011  M1.30 INCH       PERRY              OH   TRAINED SPOTTER

            THE OBSERVER MEASURED 1.3 INCHES IN ABOUT 30 MIN.

&&

EVENT NUMBER RLX1100814

ARB
Special weather statement, Aug 7, 6:09 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
609 PM EDT SUN AUG 7 2011

OHZ066-067-076-072315-
MORGAN OH-PERRY OH-WASHINGTON OH-
609 PM EDT SUN AUG 7 2011

...STRONG THUNDERSTORMS WITH DOWNPOURS WILL AFFECT MORGAN...NORTH
CENTRAL WASHINGTON AND SOUTHEASTERN PERRY COUNTIES...

AT 605 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 4 MILES
SOUTHWEST OF NEW LEXINGTON TO 6 MILES EAST OF PERRY STATE FOREST TO 8
MILES NORTHEAST OF MCCONNELSVILLE...MOVING EAST AT 25 MPH.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THESE STORMS WILL BE NEAR SHAWNEE AROUND 615 PM...RENDVILLE AROUND
630 PM...BRISTOL AROUND 645 PM...STOCKPORT AROUND 700 PM AND BEVERLY
AROUND 715 PM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3981 8207 3978 8207 3976 8164 3968 8164
      3966 8158 3959 8158 3958 8155 3948 8160
      3952 8205 3955 8205 3955 8226 3959 8227
      3959 8235 3960 8237 3983 8212

30

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 12:17 AM EDTFlash Flood WarningRLXBarbour, Doddridge, Harrison, Taylor118 min
Aug 7, 7:07 AM EDTFlash Flood WatchRLXJackson, Mason, Wood5 hr
Aug 7, 7:48 AM EDTSpecial Weather StatementRLXCabell, Jackson, Kanawha, Mason, Putnam, Roane and 2 more87 min
Aug 7, 12:40 PM EDTSpecial Weather StatementRLXBarbour, Harrison, Taylor50 min
Aug 7, 2:45 PM EDTFlash Flood WatchRLXBarbour, Braxton, Calhoun, Doddridge, Gilmer, Harrison and 11 more12 hr
Aug 7, 7:00 PM EDTSpecial Weather StatementRLXPleasants, Wood60 min
Aug 7, 7:41 PM EDTSpecial Weather StatementRLXCalhoun, Doddridge, Gilmer, Harrison, Ritchie, Tyler and 1 more64 min
Aug 7, 7:48 PM EDTSevere Thunderstorm WarningRLXCalhoun, Doddridge, Gilmer, Lewis, Pleasants, Ritchie and 3 more42 min
Aug 7, 5:29 PM EDTSpecial Weather StatementRLXPerry46 min
Aug 7, 6:22 PM EDTSpecial Weather StatementRLXAthens, Vinton38 min

Nearby

Special Weather Statements in Ohio, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.